I need advice! I am have hypothyroidism after a thyroidectomy in 2003. I am currently on Nature throid as well as Levothroxine (levothyroxine). I feel like my medicine is finally where it needs to be, but still feeling symptomatic. (Dizzy spells, brain fog, anxious,etc)
Can anyone please let me know a supplement I should take to help with my adrenal glands? A lady told me I should take DHEA supplement as well as Adrenal Support, but am needing some advice. Thanks so much!!!
I would advise you to see an endocrinologist. You may be beyond supplements and need hormone replacements. The thirst/pee cycle is indicative of diabetes insipidus (water diabetes) and needs to be controlled. Keep drinking.
My best guess is that you have a possible/probably pituitary issue, and sadly, nothing OTC - and no adrenal support supplement is going to help - it will just muddy up the testing. DHEA converts to testosterone and estrogen. As you did not get those tested, and your cortisol was normal with a normal rhythm, my worry would be the DI and you need to see a doctor.
Hi Rumpled. First would like to say thank you for taking time out of your day to give me advice!
I have been seeing 2 different Endochronologists for over four years. I also work at a Hospital so have great healthcare. Unfortunately my Endochronolgist doesn't take the time with me.
It's funny you suggest possible diabetes insipidus. After 5 yrs pleading to my family doctor and endochronologist it was my GYN/OBGYN who actually suggested that I get tested for it. I requested the test from my doctor and had the ADH blood test done Friday. I still haven't received the results. They sent it off. I am very anxious to see what the results are.
Yeah... most endos I call endoduds... that is why it takes so long to get diagnosed for most of us.
I had several surgeries to remove cysts and etc etc etc before I had the total hyst - so there are lots and lots of options to retain much and stay fertile so discuss that with your doc. I was just in tons of pain and was not fertile anyway - so the hyst was my best option.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.